# SDR ASOA201808127147

- Difficulty date: August 12, 2018
- Submitted: August 12, 2018
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145145
- Aircraft time: 44,517 hours, 34,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT WINDSHIELD LATERAL POST WAS CRACKED.  REPAIRED THE POST IAW SB 145-53-0029.
